# SDR DALA2025103007960

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,871 hours, 21,819 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV- TO DTW DUE TO RIGHT FUEL QUANTITY INOP WITH LEFT FUEL QUANTITY ON MEL.   R & R LT & RT WING FUEL PROBES 12 EACH SIDE. R & R LT & RT MAIN FUEL TANK HARNESS'S, R & R FQIS PROCESSOR.
